# SDR V0XR201003040004

- Difficulty date: March 4, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 25,698 hours, 24,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET LY 479.0-Y0.0 FROM FRM 17.5 TO 18.5 CORRODED BEYOND LIMITS. R & R GUSSET.
